# SDR SWIA971853

- Difficulty date: July 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 12,105 hours, 16,801 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT OUT.  INSTALLED NEW BULB, OPS CHECK GOOD.
